# SDR BDHA9500019

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC253
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Sw
- Part number: M401144
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MSP - FLT NR 421 - AFTER TAKEOFF, THE LEFT OIL PRESSURE WARNING LIGHT ILLUMINATED WITH ALL OTHER INDICATIONS NORMAL.  THE AIRCRAFT RETURNED TO MSP FOR MAINTENANCE TO INSPECT.  INSPECTION OF THE SYSTEM FOUND THE OIL PRESSURE WARNING LIGHT SWITCH STUCK CLOSED.  THE SWITCH WAS REPLACED AND ALL INDICATION WERE NORMAL.  THE AIRCRAFT WAS RELEASED.  (M)
